# SDR F3LA200800385

- Difficulty date: June 23, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N806FR
- Make and model: Airbus A318-111
- Aircraft serial: 2218
- Aircraft time: 15,010 hours, 7,715 cycles
- Engine: Cfmint CFM565B8P
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo Control
- Part number: C247361001
- Part serial: H2802
- Condition: Inoperative
- Location: Nlg Steerin
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, THE FLIGHT CREW RECEIVED A NOSE WHEEL STEERING FAULT AND LOSS OF STEERING.  MAINT REMOVED AND REPLACED NLG STEERING SERVO CONTROL VALVE IAW AMM 32-51-51 PAGE BREAK 401. UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE AND OPERATIONAL CHECKED GOOD. (A)
